Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dextromethorphan? Why? Empathy

Posted by Shawn. T. on August 25, 2005, at 18:30:01

In reply to Re: Dextromethorphan? Why? Shawn. T., posted by Empathy on August 25, 2005, at 18:22:23

Yes, it could cause serotonin syndrome if mixed with serotoninergic antidepressants. There is some danger of respiratory depression if a high dose of dextromethorphan is mixed with a high amount of alcohol. Taking alcohol after a large dose of dextromethorphan seems to reduce some of the effects of the alcohol, but it could cause increased dissociation in some people.

Shawn


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shawn. T. thread:546405
URL: http://www.dr-bob.org/babble/20050821/msgs/546651.html